# SDR YTRA2014111832201

- Difficulty date: November 11, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N373RL
- Make and model: Bell 407
- Aircraft serial: 53373
- Aircraft time: 7,216 hours, 17,518 cycles
- Engine: Allsn 250C47B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: X
- Precautionary procedure: R

## Discrepancy

ON DEPARTURE THE ENG EXPERIENCED A COMPRESSOR STALL WITH SIGNIFICANT YAW.
